... Any thoughts on this
Is there any correlation between eliquis and tinnitus. I am experiencing this after taking eliquis?
Question posted by trb1 on 7 Sep 2015
Last updated on 4 December 2022 (8 weeks ago) by rob1174
My tinnitus started about 3 days after starting Apixaban some months ago and has been continuous 24 hours a day since then. I had not suffered from tinnitus before. Likewise dizziness when standing up from a crouch, every time. And occasional persistent low-grade headaches. Plus a peculiar form of not-quite-tiredness tiredness.
Local doctors find it surprising that I claim a correlation between tinnitus and my taking Apixaban and comment that it is better than having a stroke (and surviving, crippled).
I started using Eliquis upon my embolization surgery. The ringing started 4-5 days after. My doctor told me that I can now stop taking the medicine. But I still have ringing in my ears. How long will it last ? I can’t take it anymore. Please share your experience.
I had tinnitus before starting eliquis;however, after two weeks of taking this my tinnitus is louder and faster( it beats with my heart) than ever. I only had to take this for two months following a cardiac ablation for A fib and today is my last day. I will come back and let you know if my tinnitus settles down.
- Eliquis uses and safety info
- Eliquis information for Healthcare Professionals (includes dosage details)
- Side effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.